# SDR 0401296638

- Difficulty date: July 20, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N638US
- Make and model: Boeing 747251B
- Aircraft serial: 23549
- Aircraft time: 71,671 hours, 9,436 cycles
- Engine: Pwa JT9D7R4G2
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (H) CHECK FOUND CRACK IN NR 3 PLYON ENGINE MOUNT BULKHEAD WEB. REPAIRED IAW EA 66-165162.
